Post

Recovery From One Depo Provera Shot

 

Hello, everybody. I would like to share my story with those dying to have their menses back after one shot taken mistakenly. I am 28, got married last May and my ex insisted we postpone pregnancy. So, I had one shot of Depo-Provera on 10 June 09. I suffered from amenorrhea till today. I had a history with depression and increased to the extent that I attempted suicide!!! My weight just swelled. I was 70 Kilos; I am now 85+ kilos. Ironically I go divorced but my body is still suffering from this ONE shot!!!!

Its effect should be gone by 10 September 09 but still no period! And I kept swelling and swelling like a balloon, exhausted all the time, de-motivates, depressed, difficulty to get off bed, excessive sleep, binge eating, aggression, low sex drive.

So, I decided to consult a gynaecologist two weeks ago and asked her to set me free from this f***shot and give anything to release the menses stock kept within my body. Thank God, she prescribed Cyclo-progynova pills. They are 21, composed of two hormones, one (while tablets) is concerned with the thickening of cervical mucus done by the Depo-Provera and so the menses is released and the other hormone (brown tablets) to balance the former hormone to avoid cervical cancer. After the 21 pills, one per day I was supposed to expect my period to show up.

 Good news are, this morning 7 October 09, I felt nauseous just like the way I used to feel before getting this stupid shot. Then, I saw few drops of blood in my underwear.

I DO NOT recommend this shot to anybody. It is FATAL.

abeerahmed abeerahmed 26-30, F 2 Responses Oct 8, 2009

Your Response

Cancel

Hi my mom made me take the shot and I have experienced the same thing. Excepted my hair thinned out really bad and it been a year off of it and I still did not get my period yet. Should I talk to a doctor about it too?

It sounds like you had a major allergic reaction to the shot. I was on Depo Provera for over 10 years when I was married and never had any problems. Sorry to hear.

Hi, I have been on depo for 8years, last shot that I didn't get was in April 2013. How long did it take for your periods to come back?